Hepatitis Monthly

Published by: Kowsar

Interferon alpha and pancytopenia in a thalassemic patient who treating for HCV; Cause of death

Bashir Hajibeigi 1 , Azita Azarkeivan 2 , * and Mohsen Nasiritosi 1
Authors Information
1 Research Center of Iranian Blood Transfusion Organization, Thalassemia Clinic, Tehran, IR Iran
2 Pediatric Hematology Oncology, Assistant Professor of Iranian Blood Transfusion Organization, Research center, Thalassemia Clinic, azazarkeivan@yahoo.com, Tehran, IR Iran
Article information
  • Hepatitis Monthly: , 11 (1); 36-38
  • Article Type: Case Report
  • Received: February 18, 2009
  • Accepted: June 4, 2010

To Cite: Hajibeigi B, Azarkeivan A, Nasiritosi M. Interferon alpha and pancytopenia in a thalassemic patient who treating for HCV; Cause of death, Hepat Mon. Online ahead of Print ;11(1):36-38.

Abstract
© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments